MAUDE Adverse Event Report: LEONHARD LANG GMBH SKINTACT; ECG ELECTRODE

LEONHARD LANG GMBH SKINTACT; ECG ELECTRODE
Model Number T-VO01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Itching Sensation (1943); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Retained samples of the concerned lot numbers 250313-0245 have been inspected visually.Mechanical tests were performed on 3 retained samples.All tested samples were found to perform within limits.No faults could be detected.Despite the statement: "no" treatment was necessary we assume a reportable event has happened based on the investigation of the provided information at least ".>10 patients" were concerned.We have requested additional information "how long were the electrodes placed on the patient? when the electrodes were replaced, did they put the new ones on the same spot?" and have been informed that "the time the electrodes are placed on the patient chest vary, since they change them every time they take a shower.The most common time is every or every other day.They are advised to change location of the electrodes if they experience any discomfort or reddening of the skin, though since all patients are monitored at home we can't attest to if they do take our advice or not.What we can say is that the information given to the patients and the type of electrodes handed out are the same as they've been for many years, but we have noticed an increase in patient discomfort only in approximatively the last 6 months." we have requested further and have been informed that "most of the questions relating to patient discomfort are difficult to answer at this point, however we could question newly affected patients going forward to try to get the data you need.What i can answer is: the patient comes to the hospital where we apply the first pair of electrodes, one on the highest part of the sternum and one on the ribcage on the left side.If they experience any ill sensations at that point, we do not procede.The patients are instructed to remove the electrode before showering, and to dry off completely afterwards before they apply new (provided) electrodes.They are told to move the electrode to a new location if there is any skin irritation.We have used the same type of electrodes for a long time, i've been here for 5 years and have never seen a different type." it is therefore unclear what has caused or contributed to the patient incidents.Based on the provided information no conclusion can be drawn what might have caused the claimed patient incidents.We can definitely assure that the adhesive of the used tape material has not changed since years.The gel composition and the sponge is also unchanged since years.(b)(6) has sold in the period from (b)(6) 2025 an amount of (b)(4).Of the concerned ecg electrode worldwide and has received in this entire period one similar complaint that one patient has suffered an allergic rush.As the initial reporter already disclosed it is unclear whether the user has followed the instructions for use.Within the ifu it is specified the caution: "the electrodes must only be used by a physician or a suitably trained member of medical staff." "-do not use solvent-based liquids to clean the skin because such agents can lead to skin reactions when trapped under the electrode." "after use, carefully remove the electrode using one hand whilst supporting the skin beneath it with the other.Ripping off the electrode or peeling it off quickly may damage the skin.Exercise particular caution if the skin is exceptionally sensitive, especially with children but also with elderly patients, diabetics, or patients on a prolonged course of certain medications known to cause dermatological side effects." we therefore consider the investigation and the report closed.
 
Event or Problem Description
On (b)(6) 2025, we have been informed about an incident with ecg electrodes at (b)(6) hospital, (b)(6).Skintact electrodes model tvo01 were used.The initial reporter stated that "we use your skintact t-vo01 electrodes for event monitoring and have around 7 patients per week.In the latest months we have seen an increase in patients who develop skin rashes and can't continue using the ecg-device because of it.These are patients with no previously known skin conditions.I'm wondering if there may have been a change in manufacturing the skintact electrodes that may give these results? (one of our current lot numbers are 250313-0245 with gtin 19005531505480).Since we have a procurement department at the hospital, we're somewhat limited in regard to choosing which materials to use, but i wondering if perhaps the t-vo02 may be more suitable for sensitive skin? i can't see much difference in the types of material used though" we have requested further information and received on (b)(6) 2025 a filled in questionnaire.Within the questionnaire it was stated that the incidents occurred from "spring to winter of 2025" and that "this concerns >10 patients, answers below are on group level".The user was specifying that a "monitoring ecg" "diagnosis of arrythmia" for "6 day ecg registration, r-test" was performed.The concerned female patients have been described as "20s to 70s" with "various body types, caucasian" with normal skin and a normal condition.It was also reported that "no previously known skin disease" and "no medication that would affect the skin".The patient skin was not cleaned, not shaven but disinfected with "70% alcohol at first application, no cleaning when changed" and dried prior ecg electrode application.3 ecg electrodes had been placed on patient's chest area.The user reported that "during treatment, some needed to cut the registration short" "under the adhesive surface" "limited to the area of the electrode" "redness, itchiness, in some cases blistering" have been detected.However, no skin treatment was necessary.It was reported "no" medical treatment was required.No further details have been disclosed.

Brand Name
SKINTACT
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key23754998
Report Number8020045-2025-00028
Device Sequence Number18483002
Product Code DRX
UDI-Device Identifier19005531505480
UDI-Public(01)19005531505480
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K023503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberT-VO01
Device Lot Number250313-0245
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite